Aug 3, 2007
I have been on my new meds for two weeks now, Norvir, Truvada and Reyataz. I have truble leaving my apartment even to go to work. I get very light headed and my vision gets all wobbly and my anxiety goes through the roof. Is this a normal side afect?
Response from Dr. Conway
This is not a common side effect of the medications you are taking. Perhaps there is something else going on or you are anxious about starting medications or for some other reason. If there is no other explanation, however, you may discuss with your doctor going off the medications to see if the side effects disappear...
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore On Penis After Rubbing Vagina Worried I Have HIV
- Tingling In Feet After Licking Genital Worried I Have HIV
- Tingling Lips After Rubbing Vagina Worried I Have HIV
- White Spots After Getting Head Worried I Have HIV
- Female Condom To Prevent Bleeding During Sex
- What Age Group Is More Likely To Have Or Catch Genital Herpes?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.